MathSciNet Relay Station
MathSciNet bibliographic data
MR1857539 35K57 (35B27 35B40 35B50 76V05)
Heinze, S.; Papanicolaou, G.; Stevens, A. Variational principles for propagation speeds in inhomogeneous media. SIAM J. Appl. Math. 62 (2001), no. 1, 129–148.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement